首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Bivariate Montgomery identity for alpha diamond integrals
  • 本地全文:下载
  • 作者:Masud Ahmad ; Khalid Mahmood Awan ; Shehzad Hameed
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2019
  • 卷号:2019
  • 期号:1
  • 页码:1-13
  • DOI:10.1186/s13662-019-2254-6
  • 出版社:Hindawi Publishing Corporation
  • 摘要:In the paper, some variants of Montgomery identity with the help of delta and nabla integrals are established which are useful to produce Montgomery identity involving alpha diamond integrals for function of two variables. The aforementioned identity is discussed in discrete, continuous, quantum calculus as well and employed to obtain Ostrowski type inequality for monotonically increasing function with respect to both parameters.
  • 关键词:26D15;39A13;34N05;Time scales;Montgomery identity;Delta integrals;Nabla integrals;Alpha diamond integrals
国家哲学社会科学文献中心版权所有